Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/121888
Title: | Sasakian m-hyperbolic locally conformal Kähler manifolds |
Authors: | Marrero, J. C. Rocha Martín, Juan |
UNESCO Clasification: | 12 Matemáticas |
Keywords: | Locally conformal Kähler manifolds Generalized Hopf manifolds Sasakian manifolds Kenmotsu manifolds Hyperbolic space |
Issue Date: | 1993 |
Journal: | Rendiconti di Matematica e delle Sue Applicazioni |
Abstract: | In this paper, we study a particular class of locally conformal Kähler manifolds and, as main result, we prove that the universal covering space of such manifolds is the product of a c-sasakian manifold with a hyperbolic space of odd dimension. |
URI: | http://hdl.handle.net/10553/121888 |
ISSN: | 1120-7183 |
Source: | Rendiconti di Matematica e delle Sue Applicazioni [ISSN: 1120-7183], v. 13 (1), p. 41-74 (1993) |
URL: | https://biblioref.siani.es/en/authors.php?author=39 |
Appears in Collections: | Articles |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.